# SDR 2008UALA05661

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 190 HAS CORROSION AFT OF FR68 (MARKED).  MAJOR REPAIR ACCOMPLISHED.  STARTED REMOVING FASTENERS.  BEAM REMOVED.  STARTED INSTALLATION OF BEAMS 190 AND 195.  SECURED NUT PLATES FOR FLOORBOARD.  INSTALLATION IS COMPLETE.
